Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Lower back pain, nausea, dizziness. Getting black discharge with white particles in urine. CT scan advised. Suggestion?

Hey, I have had this problem for a while. It occurs every 3 months or so. I have pain on my left side and down my lower back. My discharge is black and I have white pecks in my pee a lot. At one point the white specks were so big it looked like cottage cheese. I've had about every type of test except for a CT scan. Doctors keep sending me to the ER to get one but they wont give me one. My white blood cell count is very high. I feel dizzy and nauseated along with this process also. What is wrong?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query. Thick white discharge in urine and increased WBC COUNT, FEVER and nausea suggest urinary tract infection. I suggest you to consult surgeon and get done Urine microscopy and culture sensitivity.
Thank you
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor